| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 march 2026.Lot 2405553: (b)(4) items manufactured and released on 02-apr-2024.Expiration date: 2029-mar-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery due to knee instability about 1 year and 3 months after primary surgery.There was no reported trauma.The surgeon revised the insert from a 10mm insert to an 11mm insert.The surgery was completed successfully.